# SDR UPS05844258

- Difficulty date: March 21, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 VER. FIN L/E HAS CRACKED RIB 3/4 INCH AT ACCESS PNL 51I.  STOP DRILLED CRACK IAW DC-8 SRM 55-02-00.  REPAIRED RIB IAW 55-02-00, 51 -1-20D, AND 51-3-0.
